Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I am 21 years old and have been on ortho tri-cyclen for 2 years now, with no apparent side effects or spotting. This past month, my period ended on July 30. My cycle is generally 28 days long. I was not very good about taking my pills, I took a few of them more than 14 hours late. I had sex without condoms 3 times during the week after my period, but have not had sex since then. Is it possible that I could have ovulated early, as a result of not taking my pills responsibly? I know ovulation generally occurs mid-cycle, but since I am on birth control, doesn't that prevent ovulation from occuring? Could that mean that I could ovulate at any time in my cycle as a result of missing pills?

Since then, I have been feeling a little queasy and have felt 2 sharp pains in my breasts. These feelings began around the 12th of August. Also, i have felt a tightening/pulling sensation along with spasms in my stomach several times and a few sharp pains which were very brief.

I also had light spotting which lasted for two days on the 12th and 13th August, which would have been about 10-11 days after the last time I had sex. Could this be implantation bleeding? I also had back pains around this time, which could have been due to something unrelated, but I don't really know.
My period is not due until August 23rd...is it too early to take a pregnancy test even if I might have ovulated earlier than normal? When should I take the test? Thank you very much.

Loading...

Hello =) Yes, birth control pills prevent ovulation, no egg= no pregnancy! =)

You did take the pills late. which while not the BEST thing for you to do, is not the most dangerous thing to do.

If you missed the pills, actually took them 1-2 days late, that would be a bigger problem.

I am not saying you are 100% perfectly okay in taking the pills late, but you did not miss days worth, and normally women who become pregnant on the pill missed days worth of pills.

BLEEIDNG AND SPOTTING is normal when you take pills late.

YOU SHOUDL HIGHLY consider using a form of birth control like the patch or Nuva ring.
Reply

Loading...

I know it's like three years since you've posted this, but what happened? I'm experiencing the same symptoms...
Reply

Loading...

When missin that pill the wall of your uterus had become unstable because it was used to a certain balance of estrogen and other hormones given to it.
Reply

Loading...